MathSciNet Relay Station
MathSciNet bibliographic data
MR1097312 (92d:93022) 93B05 (47N70 49J27 93C25)
Chukwu, E. N.; Lenhart, S. M. Controllability questions for nonlinear systems in abstract spaces. J. Optim. Theory Appl. 68 (1991), no. 3, 437–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement